Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - M. Focardi

Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energy

created by focardi on 20 Feb 2012
modified on 06 Nov 2013

[BibTeX]

Published Paper

Inserted: 20 feb 2012
Last Updated: 6 nov 2013

Journal: J. Math. Pures Appl.
Volume: 100
Pages: 391-409
Year: 2013
Doi: http://dx.doi.org/10.1016/j.matpur.2013.01.006

Abstract:

We prove the existence of an exponent $p > 2$ with the property that the approximate gradient of any local minimizer of the $2$-dimensional Mumford-Shah energy belongs to $L^p_{loc}$.

Keywords: Local minimizer, higher integrability, Mumford-Shah energy, Caccioppoli partition


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1